# SDR IPXA2019071044303

- Difficulty date: July 10, 2019
- Submitted: July 12, 2019
- Operation: Air carrier
- Aircraft: N340UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37860
- Aircraft time: 23,162 hours, 8,133 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Cap
- Part number: MS295262
- Condition: Missing
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:INSP DUE TO WAN 2937896 AND DMI M676316 FUELING RECEPTACLE CAP. FUEL CAP ASSY INSTALLED IAW AMM 28-21-01-401 REV 127.04. THIS CLOSES DMI M676316. PLACARD REMOVED.
